Decomposition properties in modules categories
Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, pp. 57-[68] Cet article a éte moissonné depuis la source Czech Digital Mathematics Library

Voir la notice de l'article

Classification : 16A53, 16A89, 16B50, 16D50, 16D70, 16D80, 16P20
@article{AUCMP_1985_26_2_a7,
     author = {Wisbauer, Robert},
     title = {Decomposition properties in modules categories},
     journal = {Acta Universitatis Carolinae. Mathematica et Physica},
     pages = {57--[68]},
     year = {1985},
     volume = {26},
     number = {2},
     mrnumber = {0830270},
     zbl = {0585.16009},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a7/}
}
TY  - JOUR
AU  - Wisbauer, Robert
TI  - Decomposition properties in modules categories
JO  - Acta Universitatis Carolinae. Mathematica et Physica
PY  - 1985
SP  - 57
EP  - [68]
VL  - 26
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a7/
LA  - en
ID  - AUCMP_1985_26_2_a7
ER  - 
%0 Journal Article
%A Wisbauer, Robert
%T Decomposition properties in modules categories
%J Acta Universitatis Carolinae. Mathematica et Physica
%D 1985
%P 57-[68]
%V 26
%N 2
%U http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a7/
%G en
%F AUCMP_1985_26_2_a7
Wisbauer, Robert. Decomposition properties in modules categories. Acta Universitatis Carolinae. Mathematica et Physica, Tome 26 (1985) no. 2, pp. 57-[68]. http://geodesic.mathdoc.fr/item/AUCMP_1985_26_2_a7/